MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP VVC INS STD+ 20MM; LCS REVISION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP VVC INS STD+ 20MM; LCS REVISION : KNEE TIBIAL INSERT
Model Number 1294-24-520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary implanted on (b)(6) 2012.Reason for revision: malalignment.Patient had the above implants in situ.Tkjr revision performed as implants malaligned and osteolysis present.No further comment from surgeon.Implants removed, specimens take to rule out infection.J&j rep was present at the case.Tc3 implants implanted.Impacted products: 1 x d129424520; lcs comp vvc ins std+ 20mm; lot no: unknown; 1 x lcs std + femur -unknown jrn; 1 x d129435130c ; mbt revision cem tib tray sz 3 ; lot no:fh8jl1; 1 x d11082083; unknown jrn.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the devices were reviewed by bioengineering and a report was received stating it is unlikely that a potential product issue was present.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  h10 additional narrative: added: h6 (no code available (3191) is used to capture the medical device removal).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LCS COMP VVC INS STD+ 20MM
Common Device Name
LCS REVISION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8861805
Report Number1818910-2019-100087
Device Sequence Number19317175
Product Code NJL
UDI-Device Identifier10603295024750
UDI-Public10603295024750
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-24-520
Device Catalogue Number129424520
Device Lot NumberE5DG44
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer10/01/2019
01/22/2020
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date10/08/2019
02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR